# SDR ABXA20160209019

- Difficulty date: February 9, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676, AFT STRINGER 19L, LOWER HAT FLANGE CRACKED, AT 4 SPLICE FITTING FLANGE FASTENER LOCATIONS.  REPAIR IAW NEA53100137-201 STEP 27 B B 2 & ENGINEERING.  COMPLETED M-289, REPAIRED STRINGER 19L TO STATION 676 IAW ENGINEERING SKETCH ES 02821.  CRACKED 4", PN 143T3001-17, SN NA, PART NAME: STRINGER, EXACT FS & BS LOCATION ON ACFT FROM 676 TO 681, EXACT STRINGER & WS LOCATION ON ACFT FROM 19L.  ACFT WAS GNDED.
